# SDR 99ZZZX4678

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711CG
- Make and model: Cessna 310K
- Aircraft serial: 310K0015
- System (JASC): 2731 · Elevator Tab Control System
- Part: Push Rods
- Condition: Corroded
- Location: Elevator
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-CRASH EXAMINATION OF THE CONTROL SYSTEM, THE TYPICAL AILERON, ELEVATOR, AND RUDDER TRIM TAB ACTUATING RODS WERE FOUND INTERNALLY RUSTED AND CORRODED.  THE TUBES HAVE ROD/FORKS ON EACH END AND APPEAR HOLLOW OR OPEN THROUGH THE FORKED END ALLOWING WATER TO ENTER THE TUBES.  NO INTERIOR PROTECTION WAS FOUND.
